Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant, pain due to UTI, washed with some dettol liquid, applied cream on opening of urethra. Any affects on baby ?

Hi I am 6 weeks pregnant and was experiencing alot of pain with a urinary tract infection last night. In desperation I put some dettol liquid and then later cream onto the opening of my urethra . I did try to wipe it off later because I thought it might be a bad decision. Now I am very worried this may affect my baby??
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Using any substance locally without medical guidance is not advisable.
But do not worry as this will not harm your baby.
However, untreated urinary tract infection will, as it can lead to infection and preterm labour, miscarriage etc.
Please consult a doctor and get a proper urine analysis done.
take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor